# SDR ASOA20130118018

- Difficulty date: January 17, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DAMAGE, AT FRM 77, STR5R,   MX PERFORMED REPAIR AT FRM 77, STR 5R IAW EMB-145 EC5330-02501.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
